# SDR SWIA200413573

- Difficulty date: July 13, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 13,564 hours, 20,586 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROLS DISENGAGE LIGHT ON MAP COMES ON INTERMITTENTLY.  REPAIRED BROKEN WIRE NEAR AILERON DISCONNECT IAW 20-00-00, OPERATIONAL CHECK GOOD.
